# SDR UIEA2019060764403

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,334 hours, 10,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP EICAS MESSAGE DISPLAYED.( TRANSFER TO MDDR # 112784 IAW DDG 21-51-01-01 CAT C.  LOG PAGE 1050947 ITEM M5: REVERSED DDG. T/S PER AMM 21-51-14. LH PACK TEMP CONTROLLER. RAN PACK FOR 2 HRS, CYCLED SWITCH NUMEROUS TIMES DURING OPERATION. ALSO RAN ENGINES TO TRY AND DUPLICATE FAULT. NO FAULTS OR MSGS NOTED. OPS CK GOOD. THIS CLEARS DMI 112784. )
